CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A polynomial-time algorithm to compute generalized Hermite normal forms of matrices over Z[x] 期刊论文
THEORETICAL COMPUTER SCIENCE, 2019, 卷号: 755, 页码: 89-109
Authors:  Jing, Rui-Juan;  Yuan, Chun-Ming;  Gao, Xiao-Shan
Favorite  |  View/Download:6/0  |  Submit date:2019/03/05
Generalized Hermite normal form  Grobner basis  Polynomial-time algorithm  Z[x] module  
On random nonsingular Hermite Normal Form 期刊论文
JOURNAL OF NUMBER THEORY, 2016, 卷号: 164, 页码: 66-86
Authors:  Hu, Gengran;  Pan, Yanbin;  Liu, Renzhang;  Chen, Yuyun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hermite Normal Form  Statistical properties  Random full-rank integer lattice